# SDR UPS203974

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, CREW NOTICED BURNING SMELL ON CLIMB OUT LT COOLING DOOR AUTOMATICALLY OPENED.  OPENED BOTH COOLING DOORS AND SMELL SUBSIDED.  BOTH PACKS WERE OPERATED AT 115 DEGREES JUST ABOVE GREEN BAND.  ON CLIMB-OUT, CPT NOTICED DPU FLAGS.  RAN BOTH PACKS AND SELF-TEST ON EFIS.  NO DEFECTS OR SMELLS NOTICED.
